do you have dark coloured urine or yellow discoloration of your skin or eyes?if yes then probable chance of hepatitis.if not next probable cause is gastroenteritis.if fever is there then you can take paracetamol 5oomg along with some antispasmodics like meftal spas.also take antacids like ranitidine bd. maintain fluid level of your body. take light foods. if its severe u can consult a physician. take care.
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
For the past 3 days I have felt nausia. Not only that but I have stomach aches really bad and it wont stop. I dont know what to do or what is wrong? Its like its constant. Some times Ill get really hot and start to sweat and my stomache turns and hurnts. Last night i got woken up in my sleep with sharp stomach aches. What should i do and what do you think it is? It also sometimes feels like when you get really nurves and ur stomach turns but ill be just laying in bed.
Today in the morning I got up at about 5.30 am with nausea , & stomach ache.Then I got extreme heat within & became somewhat unconscious followed by great stomach pain and after applying great pressure for about 20 minutes, I had hard & loose motions for about 1-2 hours and the routine followed after a gap of about 30 mts.after which I got extreme sweating followed shivering. After drinking water, the stomach pain repeated followed by the above routine. In the midst of my final sem.exam. at about 10.30 am,, the same problem repeated.Now I am feeling weakness & no repetition of the problem. I had only taken veg.sandwich, cheese with cucumber with onions in the night before going to sleep. please advise the reasons for this sudden problem and medicines to take immediately, though I am not in panic due to my exams
My seven year old complains of his stomach hurting all the time as he falls to the floor. There were a few days a few weeks ago that he would throw up one time during the night but act totally fine during the day. We kept him home from school a few days then the next week he did the same and had to keep him home from school again. Ever since he has complained of his stomach hurting. What do you think could be causing this?
Hello doctor, I am a 26 year old, male, Indian. I am suffering from this illness for the past 5 years now. It all started when I was suffering with a mild hepatitis and my cretanin was around 1.0. I consulted some doctors, after which my cretanin level came to normal, but after that I suffer from this illness daily. What happens is that immediately after i have taken breakfast, lunch or dinner, I get nausea feelings and as a result I cough vigorously. It lasts for 5-10 minutes and then every thing seems fine. Sometimes I even vomit (if i have over-eaten). I have gone to various doctors and given my blood tests on various occasions but everything seems to be fine as per their reports. I have tried a lot to find out if there is something to which i am allergic but I am unable to find out. I hope you would be able to give some advise to me. My e-mail Id : YYYY@YYYY Thanks and Regards, Angad
I have recently returned from XXXX and have had persistent dierreah I have had blood tests and stool samples taken the blood tests show that my liver is slightly inflamed and the stool sample shows trade of endolimax one dr has referred me for another blood test for hepatitis A and another has worryingly suggested a HIV test my symptoms are very similar to that of hepatitis A and I have had a HIV a year ago as part of a routine screening with my last smear test and I have not been sexually active since should I be worried about HIV? And are hepatitis a and endolimax related?
Hello Doctor Samuel, I have been diagnosed with HIV since 2002 and recently diagnosed with Hepatitis C. I feel like I need a second opinion, please I am looking for a doctor who specialities is infectious decease In Manhattan who is taking Aetna insurance, can you help please?
Hello, I am 28 weeks pregnant and was taking aciphex for heartburn (rx d by my OB). I had screening labs done for my visit, ALT elevated, TBili normal, I had a few episodes of clay colored stools. I have no other symptoms whatsoever, no abd pain, fever, nothing. All other labs normal, incl platelets. I emailed my OB, but do you think I have/had drug induced hepatitis? I m concerned about preeclampsia. This is my first pregnancy. Thank you.
hi, I recently went to a free clinic and my lab work showed that my AST was 54 H U/L 10-30. The nurse circle the 54 H and advised me to look further into this.Can you please explain to me what this may mean? I am a 34 yrold female, a smoker and...
Dear Doctor: My husband pass away last month due to liver cancer with 7 weeks. Its was a horrible nightmare. Please let our family know the best way to detect Hepatisis A, B, and C. so each of us can be safe and sound? Is it advisable to do blood...
I dont have any symptoms of a failing liver , like yellowing of the skin or eyes. My urine is clear, not over yellow. My stools are normal. I have drank alot in the past. I m receiving pressure, a little pain in my lower liver/ kidney area front,...